Discussions that mention paxil

Weight Loss board


Hope this helps a little; I too had a similar problem 6 yrs ago after taking Paxil.
I blew up like a blowfish! I found that when I increased my water intake, to approx 3-5 litres a day, it seemed to help. When I asked my doctor about the possibilty of fluid retention from taking anti d's, he clearly stated it often happens, and increasing water is the best way to take that away.

Also I did find the anti d did slow down my metabolism, but with a few adjustments to eating style, like mini meals throughout the day,no sugar, no salt diet, and a ton of water and exercise, the weight came off, my moods elevated and I have no need for anti d's again.

Just hang in there, one day at a time, the effects of the drug can be neutrilized.

Best Wishes
HI,

I've been on several antidperessants in the last 6 yrs. Celexa, Paxil, Trazodone, Lexapro and Effexor. I used to be 140lbs now i'm 225 lbs!!! And I know this all due to the Anti-Depressants.Dam pills!!! I'm so upset because I need somthin to help me lose weight and also increase my mood. If i go off the pills I get really sad and Depressed! What do I do??